# SDR SWAA084251

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 2,588 hours, 1,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT FWD CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
